# SDR WRLA2007071

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, RIGHT HAND OVERWING DOOR R-3, AFT LOWER CORNER (AT FLOOR LEVEL) STA 1305 EVIDENCE OF CORROSION UNDER DOOR SILL PLATE.   [08-07-07]  SILL PLATE SUPPORT CHANNEL FOUND CORRODED BEYOND LIMITS. REMOVED CHANNEL, FABRICATED NEW SUPPORT CHANNEL FROM 7075-T651, AND INSTALLED IN ACCORDANCE WITH DC-10 SRM VOL.2 51-31-01.
